# SDR SWAA2020010740236

- Difficulty date: December 23, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 48,713 hours, 28,885 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Detached
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE PANEL 551GB WIGGLE PLATE DETACHED. / REPAIRED WIGGLE PLATE PER SRM.
